# SDR HNAA2022012500055

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 39,792 hours, 36,273 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

PDIS  686     30-21  2573953  24JAN22  CLT  ASSGN
      E1 A/I FAIL MSG 
FACT  22JAN22  01:20  ROA
            FOUND E1 A/I OVERPRESS MESSAGE ON CMC. R&R'D E1 PRES SURE TRANSDUCER IAW AMM 30-21-06-000/400-801-A. OPS CK SATISFACTORY. OK FOR SERVICE AT THIS TIME. CLEAR MEL.
